If you find the material on this website useful, you will find that the two books ACES for PACES and KEYS to SUCCESS in Medicine complement the material on these sites and will enhance your studying and revision

 Best of Five 2.58

 

   

Home
Preparing for MRCP
Best of Five 1
Best of Five 2
Best of Five 3
Best of Five 4
BOF( Guest )
MRCP Part 2 BOF
MRCP Part 2 Images
PACES
MRCP theory examination topics
Books for MRCP
MRCP Courses
EMQS
OSCEs
Medical Finals & OSCE Courses
Recommended Reading
Forum
Links
ydr search engine
FAQ
Contributions
Authors
Privacy Policy
Contact

 

amazon astore

ACES for PACES

Medical Revision

Clinical Skills Blogspot

 

 

 

Google
Web ydr.org.uk
acesforpaces.com medicalrevision.org

BOF: 2.58

A 36-year-old female has been admitted as an emergency having taken an overdose of dosulepin.

She is drowsy and has dilated pupils. Whilst you are examining her you notice that the ECG monitor show supraventricular tachycardia.

Which one of the following would you administer to this patient?

a)      Adenosine

b)      Verapamil

c)      Lidocaine

d)      Amiodarone

e)      Sodium bicarbonate

Back
Up
Next

Up ] Answer BOF 2.58 ]